# SDR CALA2013122393900

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 93,693 hours, 11,207 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Electronic Unit
- Part number: S220U004650
- Part serial: 253
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT GALLEY CHIME GOING CONTINUOUSLY.  REPLACED OEU AT DOOR 5 RT POSITION 3-2-15, OPERATIONS CHECKED AFT CROW SMOKE PANEL, ALL LIGHT TEST.
